ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

October 2013 , Volume 6 , Issue 5

Issue on Recent Progress in Mathematical Fluid Dynamics: Vorticity, Rotation, Symmetry and Regularity of Fluid Motion

Select all articles

Export/Reference:

Foreword
Reinhard Farwig, Jiří Neustupa and Patrick Penel
2013, 6(5): i-iii doi: 10.3934/dcdss.2013.6.5i +[Abstract](669) +[PDF](92.3KB)
$L^p$-theory for the Navier-Stokes equations with pressure boundary conditions
Chérif Amrouche and Nour El Houda Seloula
2013, 6(5): 1113-1137 doi: 10.3934/dcdss.2013.6.1113 +[Abstract](1076) +[PDF](494.0KB)
On the blow-up problem for the Euler equations and the Liouville type results in the fluid equations
Dongho Chae
2013, 6(5): 1139-1150 doi: 10.3934/dcdss.2013.6.1139 +[Abstract](903) +[PDF](374.6KB)
Time-averages of fast oscillatory systems
Bin Cheng and Alex Mahalov
2013, 6(5): 1151-1162 doi: 10.3934/dcdss.2013.6.1151 +[Abstract](704) +[PDF](390.0KB)
Divergence
Raphaël Danchin and Piotr B. Mucha
2013, 6(5): 1163-1172 doi: 10.3934/dcdss.2013.6.1163 +[Abstract](828) +[PDF](380.5KB)
On the global regularity for nonlinear systems of the $p$-Laplacian type
Hugo Beirão da Veiga and Francesca Crispo
2013, 6(5): 1173-1191 doi: 10.3934/dcdss.2013.6.1173 +[Abstract](969) +[PDF](459.7KB)
On the motion of rigid bodies in an incompressible or compressible viscous fluid under the action of gravitational forces
Bernard Ducomet and Šárka Nečasová
2013, 6(5): 1193-1213 doi: 10.3934/dcdss.2013.6.1193 +[Abstract](1232) +[PDF](465.7KB)
Uniqueness of backward asymptotically almost periodic-in-time solutions to Navier-Stokes equations in unbounded domains
Reinhard Farwig and Yasushi Taniuchi
2013, 6(5): 1215-1224 doi: 10.3934/dcdss.2013.6.1215 +[Abstract](1038) +[PDF](409.4KB)
On instability of the Ekman spiral
André Fischer and Jürgen Saal
2013, 6(5): 1225-1236 doi: 10.3934/dcdss.2013.6.1225 +[Abstract](699) +[PDF](399.5KB)
Existence and uniqueness of time-periodic solutions to the Navier-Stokes equations in the whole plane
Giovanni P. Galdi
2013, 6(5): 1237-1257 doi: 10.3934/dcdss.2013.6.1237 +[Abstract](1031) +[PDF](511.1KB)
$H^{\infty}$-calculus for a system of Laplace operators with mixed order boundary conditions
Matthias Geissert, Horst Heck and Christof Trunk
2013, 6(5): 1259-1275 doi: 10.3934/dcdss.2013.6.1259 +[Abstract](884) +[PDF](427.1KB)
A remark on a Liouville problem with boundary for the Stokes and the Navier-Stokes equations
Yoshikazu Giga
2013, 6(5): 1277-1289 doi: 10.3934/dcdss.2013.6.1277 +[Abstract](1193) +[PDF](356.4KB)
On the anisotropic Orlicz spaces applied in the problems of continuum mechanics
Piotr Gwiazda, Piotr Minakowski and Agnieszka Świerczewska-Gwiazda
2013, 6(5): 1291-1306 doi: 10.3934/dcdss.2013.6.1291 +[Abstract](1058) +[PDF](438.8KB)
Remarks on the theory of Oldroyd-B fluids in exterior domains
Matthias Hieber
2013, 6(5): 1307-1313 doi: 10.3934/dcdss.2013.6.1307 +[Abstract](930) +[PDF](320.5KB)
On a mapping property of the Oseen operator with rotation
Mads Kyed
2013, 6(5): 1315-1322 doi: 10.3934/dcdss.2013.6.1315 +[Abstract](858) +[PDF](334.2KB)
A remark on the Stokes problem in Lorentz spaces
Paolo Maremonti
2013, 6(5): 1323-1342 doi: 10.3934/dcdss.2013.6.1323 +[Abstract](803) +[PDF](492.4KB)
On stability of a capillary liquid down an inclined plane
Mariarosaria Padula
2013, 6(5): 1343-1353 doi: 10.3934/dcdss.2013.6.1343 +[Abstract](692) +[PDF](336.0KB)
Various boundary conditions for Navier-Stokes equations in bounded Lipschitz domains
Sylvie Monniaux
2013, 6(5): 1355-1369 doi: 10.3934/dcdss.2013.6.1355 +[Abstract](991) +[PDF](431.2KB)
On Prandtl's turbulence model: Existence of weak solutions to the equations of stationary turbulent pipe-flow
Joachim Naumann and Jörg Wolf
2013, 6(5): 1371-1390 doi: 10.3934/dcdss.2013.6.1371 +[Abstract](821) +[PDF](471.6KB)
A note on local interior regularity of a suitable weak solution to the Navier--Stokes problem
Jiří Neustupa
2013, 6(5): 1391-1400 doi: 10.3934/dcdss.2013.6.1391 +[Abstract](981) +[PDF](386.8KB)
Improvement of some anisotropic regularity criteria for the Navier--Stokes equations
Patrick Penel and Milan Pokorný
2013, 6(5): 1401-1407 doi: 10.3934/dcdss.2013.6.1401 +[Abstract](928) +[PDF](364.0KB)
Analytic rates of solutions to the Euler equations
Okihiro Sawada
2013, 6(5): 1409-1415 doi: 10.3934/dcdss.2013.6.1409 +[Abstract](908) +[PDF](359.3KB)
Local pressure methods in Orlicz spaces for the motion of rigid bodies in a non-Newtonian fluid with general growth conditions
Aneta Wróblewska-Kamińska
2013, 6(5): 1417-1425 doi: 10.3934/dcdss.2013.6.1417 +[Abstract](869) +[PDF](355.7KB)
Long time existence of regular solutions to non-homogeneous Navier-Stokes equations
Wojciech M. Zajączkowski
2013, 6(5): 1427-1455 doi: 10.3934/dcdss.2013.6.1427 +[Abstract](986) +[PDF](449.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]